RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 4, Pages 433–441 (Mi mz5200)  

Products of powers and commutators in free pro-$p$-groups

O. V. Mel'nikov


Full text: PDF file (792 kB)

English version:
Mathematical Notes, 1986, 40:4, 753–757

Bibliographic databases:

UDC: 512.54
Received: 28.02.1985

Citation: O. V. Mel'nikov, “Products of powers and commutators in free pro-$p$-groups”, Mat. Zametki, 40:4 (1986), 433–441; Math. Notes, 40:4 (1986), 753–757

Citation in format AMSBIB
\Bibitem{Mel86}
\by O.~V.~Mel'nikov
\paper Products of powers and commutators in free pro-$p$-groups
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 4
\pages 433--441
\mathnet{http://mi.mathnet.ru/mz5200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873472}
\zmath{https://zbmath.org/?q=an:0647.20021}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 4
\pages 753--757
\crossref{https://doi.org/10.1007/BF01159665}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200018}


Linking options:
  • http://mi.mathnet.ru/eng/mz5200
  • http://mi.mathnet.ru/eng/mz/v40/i4/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:59
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020